Three solutions for a two-point boundary value problem with the prescribed mean curvature equation

Research output: Contribution to journalArticlepeer-review

Abstract

The existence of at least three classical solutions for a parametricordinary Dirichlet problem involving the mean curvature operatorare established. In particular, a variational approach is proposed andthe main results are obtained simply requiring the sublinearity at zeroof the considered nonlinearity.
Original languageEnglish
Pages (from-to)989-1010
Number of pages22
JournalDifferential and Integral Equations
Volume28
Publication statusPublished - 2015

Fingerprint

Dive into the research topics of 'Three solutions for a two-point boundary value problem with the prescribed mean curvature equation'. Together they form a unique fingerprint.

Cite this